









# **The 9th IRP NextPV International Workshop Program**

**Venue**: Originally at IPVF and C2N, goes online! Video conferencing software will be

Cisco Webex Teams.

Date: 24<sup>th</sup>-27<sup>th</sup> November 2020

## **Program overview:**

	NextPV workshop			NextPV LIMMS joint event
	Tue. 24 <sup>th</sup>	Wed. 25 <sup>th</sup>	Thu. 26 <sup>th</sup>	Fri. 27 <sup>th</sup>
FR 8:00-9:20am	Welcome address	Systems and modules (2	III-V and advanced concepts 2 (3	Introduction
JP 4:00-5:20pm	Perovskite 1 (3 presenters)	presenters)	presenters)	Session 1 (3 presenters)
		Characterization		
		Poster flashtalks 1	Poster flashtalks 2	
20 min break				
FR 9:40-11:00am JP 5:40-7:00pm	Perovskite 2 (2 presenters)	Poster session 1 (40min)	Poster session 2 (40min)	Session 2 (4 presenters)
	Quantum dots and organic (2	III-V and advanced concepts 1 (2	Solar to hydrogen	
	presenters)	presenters)	Concluding remarks	Concluding remarks
	10 ו	nin break		
FR 11:10-12:10am JP 7:10-8:10pm	1h board meeting	Online social event to be defined		LIMMS Beaujolais Party!

#### **Format:**

Presentation format: 15 min + 5 minutes questions

Poster format: 2 min flashtalks with 1 slide per poster, followed by 40 min poster

sessions.













## **Detailed program**

## Tuesday, 24th November 2020

8:00<sup>FR</sup> / 4:00<sup>JP</sup> Welcome addresses

#### Perovskite Session 1

8:20<sup>FR</sup> / 4:20<sup>JP</sup> Ludmila Cojoraru, ISM

Integration of perovskite solar cells with supercapacitors for energy

conversion-storage devices

8:40<sup>FR</sup> / 4:40<sup>JP</sup> Takeru Bessho, Segawa Laboratory

Present status of perovskites solar cells

9:00<sup>FR</sup> / 5:00<sup>JP</sup> Eric Cloutet and Thierry Toupance, LCPO and ISM

Study of Ionic liquid type molecules and macromolecules for

Perovskite solar cells

9:20<sup>FR</sup> / 5:20<sup>JP</sup> 20 min break

## Perovskite Session 2

9:40<sup>FR</sup> / 5:40<sup>JP</sup> Philip Schulz, IPVF

Interfaces and Stability of Halide Perovskite Semiconductors

10:00<sup>FR</sup> / 6:00<sup>JP</sup> Samy Almosni, Saule technology

Perovskite modules for IoT applications – a promising market entry

point

#### **Organic and quantum dots**

10:20<sup>FR</sup> / 6:20<sup>JP</sup> Takaya Kubo, Segawa Laboratory

Solution processed quantum dot solar cells

10:40<sup>FR</sup> / 6:40<sup>JP</sup> Robin Szymanski, IMS

Design of novel ternary blend for industry relevant polymer solar

cell

11:00<sup>FR</sup> / 7:00<sup>JP</sup> 10 min break

11:10<sup>FR</sup> / 7:10<sup>JP</sup> Board Meeting













#### Wednesday, 25th November 2020

#### **Systems and modules**

8:00<sup>FR</sup> / 4:00<sup>JP</sup> Margot Gaétani-Lisseo, LAAS

Microgrids

8:20<sup>FR</sup> / 4:20<sup>JP</sup> Maxime Darnon, LN2

Concentrated photovoltaics: from materials to system

8:40<sup>FR</sup> / 4:40<sup>JP</sup> Muriel Bouttemy, ILV

Advanced chemical characterization of photovoltaic materials and

modules: from fundamentals to application

#### Poster session 1

9:00<sup>FR</sup> / 5:00<sup>JP</sup> Poster Flashtalks

2 min flashtalks for 10 posters

9:20<sup>FR</sup> / 5:20<sup>JP</sup> 20 min break

9:40<sup>FR</sup> / 5:40<sup>JP</sup> Poster session

40 minutes

#### III-V materials and advanced concepts 1

10:20<sup>FR</sup> / 6:20<sup>JP</sup> Kentaroh Watanabe, Sugiyama Laboratory

III-V based PV R&D program in Japan: High-efficiency and low-cost

PV module loaded on the mobile object

10:40<sup>FR</sup> / 6:40<sup>JP</sup> Maxime Levillayer, LAAS

Development of InGaAsN subcells and degradation study under

irradiation

11:00<sup>FR</sup> / 7:00<sup>JP</sup> Social event to be defined

# Thursday, 26th November 2020

## III-V materials and advanced concepts 2

8:00<sup>FR</sup> / 4:00<sup>JP</sup> Ryo Tamaki, Okada Laboratory

Reciprocity relation in InAs quantum dot solar cells via absolute

*luminescence spectroscopy* 

8:20<sup>FR</sup> / 4:20<sup>JP</sup> Nicolas Cavassilas, IM2NP

Balancing of quantum-dots intermediate band solar cells with a

tunnel barrier















8:40<sup>FR</sup> / 4:40<sup>JP</sup> Sodabanlu Hassanet

High-speed III-V MOVPE growth for solar cells

#### Poster session 2

9:00<sup>FR</sup> / 5:00<sup>JP</sup> Poster Flashtalks

2 min flashtalks for 10 posters

9:20<sup>FR</sup> / 5:20<sup>JP</sup> 20 min break

9:40<sup>FR</sup> / 5:40<sup>JP</sup> Poster session

40 minutes

10:20<sup>FR</sup> / 6:20<sup>JP</sup> Masakazu Sugiyama

Title TBD (Solar hydrogen project)

10:40<sup>FR</sup> / 6:40<sup>JP</sup> Concluding remarks







## **NextPV LIMMS joint event**

**Venue**: Online only. The video conferencing software will be Cisco or Zoom. An access link will be provided ahead of the event.

# Friday, 27th November 2020

8:00 <sup>FR</sup> / 4:00 <sup>JP</sup>	Introduction
8:20 <sup>FR</sup> / 4:20 <sup>JP</sup>	Masahiro Nomura, LIMMS, IIS Thermal energy transfer by surface phonon polaritons in SiN nanofilm
8:40 <sup>FR</sup> / 4:40 <sup>JP</sup>	Maxime Giteau, NextPV, Okada Laboratory Understanding the cooling mechanisms of hot carriers in ultrathin GaAs layers
9:00 <sup>FR</sup> / 5:00 <sup>JP</sup>	Marc Bescond, LIMMS, CNRS  High performance thermionic cooling devices based on tilted- barrier semiconductor heterostructures
9:20 <sup>FR</sup> / 5:20 <sup>JP</sup>	Sylvain Chambon, NextPV & LIMMS, IIS  WATER-PV: an ANR project between LIMMS and NextPV
9:30 <sup>FR</sup> / 5:30 <sup>JP</sup>	10 min break
9:40 <sup>FR</sup> / 5:40 <sup>JP</sup>	Hiroshi Toshiyoshi, LIMMS, IIS  How do we define the efficiency of MEMS vibrational energy harvester?
10:00 <sup>FR</sup> / 6:00 <sup>JP</sup>	Cedric Ayela, NextPV, IMS  Engineering polymer MEMS for Mechanical energy harvesting
10:20 <sup>FR</sup> / 6:20 <sup>JP</sup>	Anthony Genot, LIMMS, CNRS  Mapping the crystallization diagram of AuNP super lattices
10:40 <sup>FR</sup> / 6:40 <sup>JP</sup>	Concluding remarks and LIMMS Beaujolais Party!











# **Poster sessions**

Poster session 1, Wednesday November 25th,  $9:40^{\text{FR}}$  /  $5:40^{\text{JP}}$ 

Eco-friendly AgBiS <sub>2</sub> Nanocrystal / ZnO Nanowire Heterojunction Solar Cells with Enhanced Carrier Collection	Y. Xiao, H. Wang, T. Kubo, H. Segawa
Improvement of PV characterization for perovskite solar devices	H. Tobita, K. Tada, F. Awai, T. Bessho, S. Uchida, H. Segawa
Perovskite/CIGS spectral splitting double junction solar cell with 28% power conversion efficiency	M. Nakamura, K. Tada, T. Kinoshita, T. Bessho, C. Nishiyama, I. Takenaka, Y. Kimoto, Y. Higashino, H. Sugimoto, H. Segawa
Synthesis of rutile phase TiO <sub>2</sub> nano particle and its application to perovskite solar cells	M. Furue, T. Bessho, F. Awai, K. Tada, H. Wang, H. Segawa
A Facile Ionic Compound Modification Of Tin Oxide Electron Transport Material To Enhance The Properties of Perovskite Solar Cell	C. C. Lin, T. N. Murakami, M. Chikamatsu, T. Bessho and H. Segawa
Surface Modification of Mixed Halide Perovskite Solar Cells: Application of Carbon- Based Additives	Claire Bapaume (IPVF)
Impact of Carbon Nanotube Growth on the Interfacial Composition and Energetics of Hybrid Organic Metal Halide Perovskites	Javid Hajhemati (IPVF)
Novel Combined Deposition Method of Sputtering and Evaporation for CuGaS <sub>2</sub> Thin Films	M. Kim, N. Ahsan, T. Logu, N. Miura, A. Gupta, Z. Jehl, Y. Okada
Effects of Swift Heavy Ion Irradiation on CuInS <sub>2</sub> thin films and its Solar Cells	T. Logu, N. Ahsan, S. Kalainathan, M. Kim, K. Sethuraman, K. Asokan, Y. Okada.
Study of Te Doped CuGaS <sub>2</sub> Thin Films Deposited for Solar Cell Application	N. Ahsan, R. F. J. Qiu, T. Logu, Vijayan, S. Kalainathan, Y. Okada

Poster session 2, Thursday November 26th, 9:40<sup>FR</sup> / 5:40<sup>JP</sup>

Luminescence Characterization of III-V cells	Hao Xu (Sugiyama laboratory)
Wire-on-well structure for good carrier collection and reduced voltage loss	Meita Asami (Sugiyama laboratory)













Z-scheme based on Van der Walls heterojunction for hydrogen production	Paul Dalla Valle (IM2NP)
Graphene transfer for remote epitaxy substrate fabrication	Amaury Delamarre (C2N)
TBD (Systems topic)	Edgar Sepulveda (LAAS)
Influence of shape, size and chemical passivation on the perimeter recombination in GaAs and dilute nitride GaAs solar cells	Moana Desbordes (LAAS)
TBD (Solar Park)	Maxime Darnon (LN2)

